# SDR CALA2023050501380

- Difficulty date: May 5, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 68,631 hours, 30,417 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lever
- Part number: 210TS07Y01
- Part serial: 3094
- Condition: Inoperative
- Location: Ldg Gear
- Part time: 768,611 hours, 730,408 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LNDG GEAR HANDLE DIFFICULT/REQRD HARD PULL TO MOVE/OUT OF LOCKED POSITTO RAISE/LOWER GEAR.. REMOVED AND REPLACED LANDING GEAR NORMAL CONTROL LEVER IAW AMM 32-31-11-400-001-A . OPS CHECK NORMAL NO FAULT. PARTS USED: 1958895,QTY :1 ADD EMP:U165757 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1958895  SN OFF 3094 IPC REFERENCE # 32-31-08-01A LEVER, SWITCH-L  OFF 18-3231-9-9005 3094 ON 18-3231-9-9005 1918
